my pain doctor gave me a script for Oxycontin 40mg Cr 7 days ago and i have been having bad reactions to it, im sleeping constantky, im unable to work like normal because of fatigue and unable to stay awake i have to fight it to stay awake at work, my vision is blurred and my eyes are so tired and want to shut and i cant stop it, i cant function real good and i dont like that feeling, i have tried everything. i have,nausea, and sick feeling all over in my joints and muscles. i was just wondering if i called my doctors office and told them the side effects im having if they would change me to some other kind of medication if i bring my my medication to them? i been taking roxycodone 15mg ir for instant relief for 8 months and he added the oxycontin 40mg for longer acting pain relief to go with that. i need some advice please!!! please respond if you have some suggestions.
Call your doctor before you have an accident and get hurt. This sounds way too strong for you. I'd call immediately-I'd be very loud and outraged- you can do this and still be polite. Say something like- This is not working at all. I can't stay awake, I'm sick-the pain is worse. I need help now. I think the only reason that you haven't called the doctor is because the oxycotin has made you so sick. I'd stop taking it. I'd tell him that you refuse to take it. Do you still take the 15 mg? If you have that, take that for the pain. Another thing you could do is to cut the 40 mg in half and take 20 mg, but you will still need to talk to your doctor before you have an accident or get fired. save your life and call your doctor- tell them IT'S URGENT, BECAUSE IT IS URGENT AND YOU CAN'T WAIT!! The doctor needs to know exactly what you are taking now!!! and what's happening to you now. I'd call once a day, until you hear back from the doctor or nurse.
First, what does CR mean? Continuous Relief? As in Extended Relief? If tis for extended pain DO NOT cut them in half, it could make your fatigue worse!
Definetely give that doc a call and tell them you are falling asleep like this!! They can switch you to a lower dose, or a different med.
Like Sweet says-DO NOT CUT IN HALF!! It will release too much medicine at once! This is a time release medication and you cant cut them. He probably just prescribed WAY too strong a dose. If you were taking 15's he probably should have started you on OxyContin 20mg twice a day. You cant cut them though so he will need to write you a new script. You are just over medicated, thats all. Call the Dr and let him know its too strong and ask if he can write for half the dose (20's) instead. This would probably work much better for you. 40 is way too much to start with. No wonder you are sleepy.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 3 answers
Posted 15 Dec 2011 • 1 answer
Posted 12 Oct 2012 • 2 answers
Posted 26 Jan 2014 • 1 answer
Posted 25 Sep 2014 • 2 answers